Concerning a non-realizability of connected compact semi-separated closure operations by set-systems

Jan Chvalina

Archivum Mathematicum (1976)

  • Volume: 012, Issue: 1, page 45-51
  • ISSN: 0044-8753

How to cite

top

Chvalina, Jan. "Concerning a non-realizability of connected compact semi-separated closure operations by set-systems." Archivum Mathematicum 012.1 (1976): 45-51. <http://eudml.org/doc/17910>.

@article{Chvalina1976,
author = {Chvalina, Jan},
journal = {Archivum Mathematicum},
language = {eng},
number = {1},
pages = {45-51},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Concerning a non-realizability of connected compact semi-separated closure operations by set-systems},
url = {http://eudml.org/doc/17910},
volume = {012},
year = {1976},
}

TY - JOUR
AU - Chvalina, Jan
TI - Concerning a non-realizability of connected compact semi-separated closure operations by set-systems
JO - Archivum Mathematicum
PY - 1976
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 012
IS - 1
SP - 45
EP - 51
LA - eng
UR - http://eudml.org/doc/17910
ER -

References

top
  1. E. Čech, Topological spaces, Academia, Prague 1966. (1966) MR0211373
  2. Z. Hedrlín A., Putr, V. Trnková, Concerning a categorial approach to topological and algebraic theories, Proceedings of the Second Prague Topological Symposium 1966, Academia Prague 1967, 176-181. (1966) MR0230784
  3. M. Hušek, Constructions of special functors and its applications, Comment. Math. Univ Carolinae 8, 3 (1967), 555-566. (1967) Zbl0172.47601MR0222136
  4. J. Chvalina, M. Sekanina, Realizations of closure spaces by set-systems, Proceedings of the Third Prague Topological Symposium 1971, Academia Prague 1972, 85-87. (1971) Zbl0335.54001MR0355942
  5. Z. P. Mamuzič, Koneksni prostori, Mat. institut, Posebna izdanja 11, Beograd 1974. (1974) MR0367921
  6. A. Pultr, On selecting of morphisms among all mappings between underlying sets of objects in concrete categories and realizations of these, Comment. Math. Univ. Carolinae 8, (1967), 53-83. (1967) Zbl0166.27502MR0210764
  7. J. Rosický, Full embeddings with a given restriction, Comment. Math. Univ. Carolinae 14, 3 (1973), 519-540. (1973) Zbl0267.18007MR0327866
  8. J. Rosický, M. Sekanina, Realizations of topologies by set-systems, Proceedings of Colloquium on Topology, Keszthely 1972, 535-555. (1972) Zbl0293.54004MR0355945

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.